gastroenterologist-icon
Constipation
Hi I have constipation problem after my delivery Whenever I take tirfala and ishabol then I feel well.my delivery was Feb 2020 .  But still I am facing this problem .
46 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please see a local gastroenterologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.